MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI380 ERGO WAM WLAN USB DICOM IEC BAN; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI380 ERGO WAM WLAN USB DICOM IEC BAN; ELECTROCARDIOGRAPH
Model Number ELI380-DCX12
Medical Device Problem Codes Wireless Communication Problem (3283); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned for inspection to determine a root cause of the reported malfunction.A final report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported the network and wifi were not working properly.There was no adverse event reported.
 
Additional Manufacturer Narrative
The device was returned for inspection where it was determined the problem was caused by a defective mainboard.The baxter technician replaced the mainboard, updated the software and performed a full functional test on the device to resolve the issue.The eli 380 device is indicated for use to acquire, analyze, display, and print electrocardiograms.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.Although there was no patient injury reported, if the eli 380 device loses connection to the wireless network, the device is unable to transmit or receive ekg¿s, which may result in a delay of patient treatment which could cause or contribute to a serious injury or death.Therefore, baxter is reporting this reported connection failure as a product malfunction.
 
Event or Problem Description

Brand Name
ELI380 ERGO WAM WLAN USB DICOM IEC BAN
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key23198838
Report Number2183461-2025-00018
Device Sequence Number9729663
Product Code DPS
UDI-Device Identifier00732094265200
UDI-Public732094265200
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI380-DCX12
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown